Bulletin of the American Mathematical Society

A note on the Jacobi theta formula

L. Carlitz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 591-592.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524930

Mathematical Reviews number (MathSciNet)
MR0153598

Zentralblatt MATH identifier
0106.26102

Citation

Carlitz, L. A note on the Jacobi theta formula. Bull. Amer. Math. Soc. 68 (1962), no. 6, 591--592. https://projecteuclid.org/euclid.bams/1183524930


Export citation

References

  • 1. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Clarendon Press, Oxford, 1938.